Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

On statins for cholesterol, high GGT values, advised Udiliv. Any side effects ?

My husband has cholesterol and has been on statins for almost 10 years now. He does enjoy his whiskeys on weekends and wine on some days.. His liver function tests have shown high GGT values.. The doctor has advised udiliv 300 mg, 1 tablet at night for 3 months. Does this medication have any side effects? Is this medication safe to have along with statins? Thank you
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
High GGTP is due to the increased intake of alcohol.
Although UDILIV has many side effects like nausea,vomiting,diarrhoea,joint pains etc and should not be taken along with statins,it's role in reduction of GGTP is very doubtful.
UDILIV is basically used in treatment of gall stones.
The best treatment for reduction of lver enzymes caused by alcohol intake is
1... Complete abstinence from alcohol
2... Regular exercises
3... Consumption of fresh fruits and green vegetables
4.. Avoidance of junk food and controlling of sugar levels if you have diabetes.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor